• Users Online: 98
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2021 | Volume:  15 | Issue Number:  2 | Page:  111-116

ORIGINAL ARTICLE

Validation of mathematical relationship for anterior teeth in the Indian population
Andhare Pushkar, Datana Sanjeev, Agarwal Shiv Shankar, Bhandari S K

Number of times this article was viewed 262
Number of times this article has been printed  from the site 6
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article